Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 85, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 14, 2019, 12:55 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2019, 12:55 PM CDT (17:55 UTC)
- Expired
- Jul 14, 2019, 6:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:15 PM CDT | FLASH FLOOD | 1 Sse Laurel, MS | FLASH FLOODING ON LEONTYNE PRICE BLVD BETWEEN I-59 AND HOME STREET. HOME STREET IS FLOODED FROM LEONTYNE PRICE BLVD TO SOUTH MAGNOLIA STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 200 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2565 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
389
WGUS54 KJAN 141755
FFWJAN
MSC061-067-142100-
/O.NEW.KJAN.FF.W.0085.190714T1755Z-190714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1255 PM CDT Sun Jul 14 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Jasper County in east central Mississippi...
Jones County in southeastern Mississippi...
* Until 400 PM CDT.
* At 1255 PM CDT, Doppler radar indicated heavy rain across the
warned area. Flash flooding is already ongoing.
* Some locations that will experience flooding include...
Laurel, Ellisville, Stringer, Bay Springs, Sandersville,
Heidelberg, Paulding, Moss, Rose Hill, Turnerville, Eastabuchie,
Orange, Ovett, Stafford Springs, Mill Creek, Tuckers Crossing,
Moselle, Soso, Louin and Montrose.
Eight inches of rain has already fallen and additional rainfall
amounts of four to five inches are possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3180 8939 3180 8932 3221 8932 3222 8892
3201 8891 3183 8892 3182 8894 3144 8894
3143 8940
$$
JM2 follow-up statements
069
WGUS54 KJAN 142037
FFWJAN
MSC061-067-150000-
/O.EXT.KJAN.FF.W.0085.000000T0000Z-190715T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
337 PM CDT Sun Jul 14 2019
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Jasper County in east central Mississippi...
Jones County in southeastern Mississippi...
* Until 700 PM CDT.
* At 336 PM CDT, Doppler radar and rain gauges indicated heavy rain
falling across the warned area. Up to seven inches of rain have
fallen. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Laurel, Ellisville, Stringer, Bay Springs, Sandersville,
Heidelberg, Paulding, Moss, Rose Hill, Turnerville, Eastabuchie,
Orange, Ovett, Stafford Springs, Mill Creek, Tuckers Crossing,
Moselle, Soso, Louin and Montrose.
Additional rainfall amounts of two to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3180 8939 3180 8932 3221 8932 3222 8892
3201 8891 3183 8892 3182 8894 3144 8894
3143 8940
$$
JM040
WGUS74 KJAN 142315
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
615 PM CDT Sun Jul 14 2019
MSC061-067-142324-
/O.CAN.KJAN.FF.W.0085.000000T0000Z-190715T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper MS-Jones MS-
615 PM CDT Sun Jul 14 2019
...THE FLASH FLOOD WARNING FOR JASPER AND JONES COUNTIES IS
CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3180 8939 3180 8932 3221 8932 3222 8892
3201 8891 3183 8892 3182 8894 3144 8894
3143 8940
$$
JMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 12:21 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 14, 12:21 PM CDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1221 PM CDT Sun Jul 14 2019
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
Widespread rain will continue to keep MVFR conditions predominant
through the period, but occasionally becoming IFR. Isolated
thunderstorms will be possible around HBG and PIB. Winds will
continue from the southeast at 15 to 25 knots with gusts around 30
knots./GG/
&&
.DISCUSSION...
Focus this morning remains on Barry and its decreasing transition.
Despite the center near Shreveport LA, the asymmetric nature remains
and the moisture rich areas continue to the be the S/SE and now E
sides. This fits the overall transition the models have been
suggesting and with the wind field relaxing today, look like the
active sides will continue to be on the S/SE with more of the E side
becoming a bigger part. For us, our forecast area in all within this
active side and this looks to remain so as we move into Monday, so
our active period will remain for another 24-36 hrs. As for specific
threats and impact priority, here's a breakdown:
Flood Threat: This threat remains the focus for biggest impacts.
We've see a few corridors from the overnight/morning period with
measured amounts of 2-5 inches. These have been more with the
eastern bands and in focused corridors. However, models continue to
support the idea of a heavy precip axis taking shape today and
overnight across our SW and the W-central. This is where the really
deep tropical moisture (sfc dewpts 77-79) will be tapped in the
primary confluent zone. Our graphics and messaging have been hitting
this potential and will remain. Here, confidence is high in 4-8
inches with localized 8-12 inches possible. Rain rates will be very
high with extremely efficient rainfall process. The rest of the area
should see 2-6 inches with locally higher amounts. This is event
total expectations. As noted, some locations are already in the 2-5
inch range, the wording for locally higher fits that thinking. For
timing, today into a good portion of Mon is the main window with
tonight potentially seeing some really high amounts over the SW cwa.
Severe Threat: Thinking is not much different in terms of brief
tornadoes being the main threat with some damaging wind gusts mixed
in the better/more intense bands. What has changed is confidence is
a little higher based off latest trends where conditions may support
a bit more coverage of severe storms. Due to this, Slight risk was
added and expanded to cover a large portion of the area. Instability
will be lacking, but the deeper tropical airmass where sfc dewpts in
the upper 70s will make for a more favorable thermodynamic
environment. Additionally, low level shear is best from I-55 and
west, with lesser shear the more E. Overall, the best overlap of
shear/instability is roughly across central parts of the cwa and
fits with the Slight risk area. Timing is now into the overnight and
could linger into Monday. Basically long duration as residence time
in the favorable parameter space will exist.
Wind Threat: this has ended as the circulation center of Barry is
too far removed. There could be occasional gusts to 25 mph. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 73 82 72 / 100 91 85 34
Meridian 82 73 83 74 / 84 75 75 24
Vicksburg 76 73 82 75 / 100 100 84 43
Hattiesburg 80 73 84 74 / 100 73 72 21
Natchez 76 73 82 74 / 100 95 86 32
Greenville 75 72 81 74 / 100 100 88 62
Greenwood 77 72 81 75 / 100 100 88 58
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&Hazardous weather outlook, Jul 14, 4:16 AM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 416 AM CDT Sun Jul 14 2019 ARZ074-075-MSZ018-019-025>029-032-034>038-042>045-048>051-054>057- 062>066-072>074-150930- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala- Winston-Yazoo-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Newton- Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ030-031-033-039-046-052-058-150930- Clay-Lowndes-Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of heavy rain may lead to localized flash flooding especially in low lying and urban areas through tonight. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ007>009-015-016-025-MSZ040-041-047-053-150930- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Warren-Claiborne- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ023-024-026-MSZ059-060-150930- Franklin LA-Catahoula-Concordia-Jefferson-Adams- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ061-150930- Franklin MS- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 14, 11:34 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1134 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 2 NE MOSELLE 31.52N 89.26W
07/14/2019 JONES MS EMERGENCY MNGR
MULTIPLE TREES DOWN ON THE INTERSECTION OF
JOSH ROAD AND MOSELLE OAK GROVE ROAD.
&&
JESpecial weather statement, Jul 14, 11:38 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
1138 AM CDT Sun Jul 14 2019
MSZ051-052-057-058-141700-
Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
1138 AM CDT Sun Jul 14 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JASPER...SOUTHEASTERN
NEWTON...WESTERN CLARKE AND SOUTHWESTERN LAUDERDALE COUNTIES UNTIL
NOON CDT...
At 1137 AM CDT, Meteorologists were tracking a strong thunderstorm
near Goodwater, or 12 miles south of Quitman, moving north at 70 mph.
Wind gusts up to 50 mph will be possible with this storm. We are
also monitoring weak rotation with ths storm.
This strong thunderstorm will be near...
De Soto and Barnett around 1145 AM CDT.
Quitman around 1150 AM CDT.
Stonewall around 1155 AM CDT.
Savoy and Sable around 1200 PM CDT.
Other locations impacted by this storm include Pachuta, Shubuta and
Chunky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3183 8876 3182 8897 3236 8901 3238 8869
3185 8864
TIME...MOT...LOC 1637Z 185DEG 59KT 3187 8880
JMLocal storm report, Jul 14, 11:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1157 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM TSTM WND DMG 2 NE MOSELLE 31.52N 89.26W
07/14/2019 JONES MS EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
NE MOSELLE. MULTIPLE TREES DOWN ON THE
INTERSECTION OF JOSH ROAD AND MOSELLE OAK
GROVE ROAD.
&&
JELocal storm report, Jul 14, 12:00 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 2 NNE LUX 31.47N 89.38W
07/14/2019 JONES MS EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
NNE LUX. TREE DOWN ON ABNER BRYANT ROAD.
&&
JELocal storm report, Jul 14, 12:14 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1214 PM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG 1 S PURVIS 31.13N 89.41W
07/14/2019 LAMAR MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 11 NEAR PURVIS.
&&
JELocal storm report, Jul 14, 12:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1234 PM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG 2 N MACEDONIA 31.40N 89.17W
07/14/2019 FORREST MS EMERGENCY MNGR
TREES DOWN ON WALTERS ROAD NEAR MACEDONIA
ROAD.
&&
JEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Jul 13, 9:34 PM CDT | Tornado Warning | JAN | Jefferson Davis, Marion | 17 min |
| Jul 13, 10:18 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 42 min |
| Jul 13, 10:38 PM CDT | Tornado Warning | JAN | Covington, Jones | 32 min |
| Jul 13, 11:22 PM CDT | Tornado Warning | JAN | Smith | 23 min |
| Jul 14, 12:56 AM CDT | Tornado Warning | JAN | Jasper, Smith | 49 min |
| Jul 14, 4:21 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 14, 5:07 AM CDT | Tornado Warning | JAN | Forrest, Jones | 54 min |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 14, 6:21 AM CDT | Tornado Warning | JAN | Forrest, Jones | 21 min |
| Jul 14, 7:06 AM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jul 14, 8:59 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 9:51 AM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Jul 14, 11:13 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 6 hr |
| Jul 14, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 46 min |
| Jul 14, 11:38 AM CDT | Special Weather Statement | JAN | Clarke | 22 min |
| Jul 14, 11:42 AM CDT | Tornado Warning | JAN | Clarke | 31 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 48 min |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 62 min |
| Jul 14, 12:19 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Jul 14, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Marion, Simpson | 31 min |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 14 min |
| Jul 14, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 50 min |
| Jul 14, 2:24 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 14, 3:08 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 3:29 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 31 min |
Nearby
Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.